COMENTARIOS A ESTE ARTICULO

Palabras clave:
Compromiso cognitivo en personas mayores con el uso crónico de antagonitgas de H2

Breve comentario:
Este estudio nos recuerda la asociación que existe entre asimilación y función cerebral y gastritis crónica. Finalmente en medicina mente cuerpo, si uno tiene dificultades de asimilación y manejo de experiencias, mayor es la dificultad de disfrutar plenamente de las funciones cerebrales.
El uso de antiácidos eternamente no es mas sino signo de fracaso en el manejo de la EAP
FINALMENTE NADA MEJOR QUE PARA LAS AGRIERAS: LA SANACION EMOCIONAL, MENTAL Y ESPIRITUAL, ASI COMO EL CONSUMO REGULAR DE SABILA. Y MENTE BRILLANTE...


Cognitive Impairment Link Found in Popular Medications


INDIANAPOLIS, IN -- August 2, 2007 -- Long-term use of histamine2 receptor antagonists (H2A), one class of drugs that blocks stomach acid, may be associated with cognitive impairment in older African-American adults. According to an Indiana University School of Medicine and Regenstrief Institute study published in August issue of the Journal of the American Geriatrics Society, the risk for showing signs of cognitive impairment is 2.5 times greater for patients using these medications long-term.
These acid blockers, including ranitidine and famotidine, are among the most popular medications prescribed in the United States. More than 16 million prescriptions were dispensed in 2005 and several of these medications are also available over-the-counter. The drugs are sold under brand names such as Axid, Pepcid, Tagamet and Zantac, and are used to treat ulcers, acid reflux and other gastrointestinal disorders.The 5-year observational study included 1,558 cognitively normal African-Americans aged 65 and older. After controlling for other possible factors, nearly 18% of H2A users studied exhibited signs of cognitive impairment."Taking these medications continuously appears to put older African-Americans at greater risk for the development of cognitive impairment," said Malaz Boustani, MD, MPH, lead author of the study.

"We need to study this further to determine how acid blockers might be causing or creating this effect and if it occurs only in African-Americans."This study is published in the August issue of the Journal of the American Geriatrics Society.Malaz Boustani, MD, MPH, is affiliated with the Regenstrief Institute, Inc. in Indianapolis, Indiana.
SOURCE: Blackwell Publishing

Popular posts from this blog

CANCER DE PULMON-Conflicto de Nido

OBESIDAD Y BIODESCODIFICACION